Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Took antibiotics for rashes on the penis. Pain while urination. Redness persisting. Why?

Hi, I am 18 years old, I am not circumsized and I am a virgin. About a year ago, I got this light red rash on my penish head after I have taken some antibiotics. After a while it got worse and reached it's peak about 2 months ago. Now it is back to slightly red and does not hurt all that much except for rare occasions when I urinate.
I took many antifungal creams, such as canesten and clotromazole and hydrocortisone and 've taken a steroid cream which has not helped either. I also took a prescription oral pill for anti fungal, but it did not work either. Although I do ocasionally masterbate. The redness is under the skin. Could this be due to friction? Do you have any ideas of what it could be?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern and penis hurting while urinating may be due to a urinary tract infection (UTI) or due to a sexually transmitted disease (STD) if you have been using needles etc that are not sterile or got a recent blood transfusion. However a dermatological consultation might be in place for the rashes on your penis. In either case you would have to visit a doctor. If testing i.e. screening for STDs are normal and you do not have a UTI either you might have a benign or a malignant urological condition for which you need to visit with a urologist. I hope this helps. Take care and have a lovely day!
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor